# SDR FDEA201203271128

- Difficulty date: March 27, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141N51314
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SUPPORT AT STA 365 TO STA 418, RBL 24, STA 407 AND 412 GOUGED.  SEAT TRACK SUPPORT R & R IAW DWG 141N5130 SHT 3, REV B.  REPAIR IS CLASSIFIED AS  MAJOR.
